Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Characteristic numbers for unoriented singular $ G$-bordism

Authors: S. S. Khare and B. L. Sharma
Journal: Proc. Amer. Math. Soc. 61 (1976), 149-152
MSC: Primary 57D85
MathSciNet review: 0423379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We develop the notion of characteristic numbers for unoriented singular $ G$-manifolds in a $ G$-space, $ G$ being a finite group, and prove their invariance with respect to unoriented singular $ G$-bordism.

References [Enhancements On Off] (What's this?)

  • [1] Glen E. Bredon, Equivariant cohomology theories, Lecture Notes in Mathematics, No. 34, Springer-Verlag, Berlin-New York, 1967. MR 0214062 (35 #4914)
  • [2] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964. MR 0176478 (31 #750)
  • [3] S. S. Khare and B. L. Sharma, Equivariant bordism, cobordism and duality theorem (communicated).
  • [4] Chung N. Lee and Arthur G. Wasserman, Equivariant characteristic numbers, Proceedings of the Second Conference on Compact Transformation Groups (Univ. Massachusetts, Amherst, Mass., 1971) Springer, Berlin, 1972, pp. 191–216. Lecture Notes in Math., Vol. 298. MR 0365601 (51 #1853)
  • [5] René Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17–86 (French). MR 0061823 (15,890a)
  • [6] Tammo tom Dieck, Faserbündel mit Gruppenoperation, Arch. Math. (Basel) 20 (1969), 136–143 (German). MR 0245027 (39 #6340)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85

Additional Information

PII: S 0002-9939(1976)0423379-X
Keywords: $ G$-bordism, equivariant homology, equivariant cohomology
Article copyright: © Copyright 1976 American Mathematical Society